I was diagnosed with asthma about three weeks ago. It was mild cough-variant asthma for about 18 months, but flared up badly and had several more typical asthma symptoms recently. I used to only be sensitive to cold and cigarette smoke, but this current flare-up, that I'm still trying to get under control after three weeks, seems to be just my body going haywire.
Now perfumes bother me, and stuffy enclosed spaces (allergens there, I guess), and the vet's office, and even the incense at church.
Now I've got this new weird thing going on and I dunno if it could somehow be from the meds, or somehow allergies developing, or what it is. I'm itchy. Very itchy. My scalp is unbearably itchy, all the time. I've got itchy patches on my legs, on face, on my shoulders. I guess this is more of an allergy question than an asthma question, but since it's coincided so closely with my asthma diagnosis and beginning treatment, it seems related. I'm on Advair and albuterol and aciphex (all the chronic coughing has contributed to developing GERD). I wonder is this could be related to the meds?
Yes, this definately sounds like an allergy issue, but allergies and asthma are often intertwined. From what i know, those itching like that should not be a side effect of those meds - I have never experienced such side effects on all three of those - maybe you are allergic to one or more of the medications? I would definately ask your doctor about it.
I started a thread, basically saying when i got sick and what happened between now and then. One of those things was a rash developing on hands and feet. an ITCHY rash that went once and came back. Also pains in arms and knee. I know how you feel its upsetting and annoying. I'm only new to this at the age of 25, can get you down alright!